Large time behavior of the solutions to a hydrodynamic model for semiconductors

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

136 Scopus Citations
View graph of relations

Author(s)

  • Tao Luo
  • Roberto Natalini
  • Zhouping Xin

Detail(s)

Original languageEnglish
Pages (from-to)810-830
Journal / PublicationSIAM Journal on Applied Mathematics
Volume59
Issue number3
Publication statusPublished - Jan 1998
Externally publishedYes

Abstract

We establish the global existence of smooth solutions to the Cauchy problem for the one-dimensional isentropic Euler-Poisson (or hydrodynamic) model for semiconductors for small initial data. In particular we show that, as t → ∞, these solutions converge to the stationary solutions of the drift-diffusion equations. The existence and uniqueness of stationary solutions to the drift-diffusion equations are proved without the smallness assumption.

Research Area(s)

  • Euler–Poisson, semiconductors, asymptotic behavior, smooth solutions

Citation Format(s)

Large time behavior of the solutions to a hydrodynamic model for semiconductors. / Luo, Tao; Natalini, Roberto; Xin, Zhouping.
In: SIAM Journal on Applied Mathematics, Vol. 59, No. 3, 01.1998, p. 810-830.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review